Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 80, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Aug 20, 2016, 3:06 PM PDT. It took effect at Aug 21, 2016, 11:00 AM PDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2016, 3:06 PM PDT (22:06 UTC)
- In effect from
- Aug 21, 2016, 11:00 AM PDT
- Expired
- Aug 23, 2016, 3:27 AM PDT
- In force
- 40 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
766 WHUS76 KMFR 202206 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 306 PM PDT SAT AUG 20 2016 PZZ356-376-211115- /O.NEW.KMFR.SC.Y.0080.160821T1800Z-160822T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 306 PM PDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS....WIND WAVE DOMINATED AT 6 TO 9 FEET. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED 5 TO 30 NM OFFSHORE BETWEEN CAPE BLANCO AND GOLD BEACH. THE REGION OF ADVISORY LEVEL WINDS IS LIKELY TO EXPAND ON MONDAY WITH THE STRONGEST WINDS CONTINUING IN THE OUTER WATERS SOUTH OF CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
076 WHUS76 KMFR 210903 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 203 AM PDT SUN AUG 21 2016 PZZ350-370-212215- /O.NEW.KMFR.SC.Y.0081.160822T1800Z-160823T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 203 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS....WIND WAVE DOMINATED AT 6 TO 8 FEET. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL BE FROM ABOUT CAPE ARAGO SOUTHWARD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-376-212215- /O.EXT.KMFR.SC.Y.0080.160821T1800Z-160823T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 203 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS....WIND WAVE DOMINATED AT 6 TO 9 FEET. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED 5 TO 30 NM OFFSHORE BETWEEN CAPE BLANCO AND GOLD BEACH. THE REGION OF ADVISORY LEVEL WINDS IS LIKELY TO EXPAND ON MONDAY WITH THE STRONGEST WINDS CONTINUING IN THE OUTER WATERS SOUTH OF CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ MAS HTTP://WWW.WEATHER.GOV/MEDFORD
832 WHUS76 KMFR 212115 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 215 PM PDT SUN AUG 21 2016 PZZ356-221015- /O.EXT.KMFR.SC.Y.0080.000000T0000Z-160825T0600Z/ /O.NEW.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 215 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM TUESDAY TO 11 PM PDT WEDNESDAY. * WINDS...INCREASING TO NORTH 15 TO 25 KT THIS EVENING INTO MONDAY MORNING...EXCEPT FOR LIGHTER WINDS OF 5 TO 10 KT WITHIN 10 NM OF SHORE FROM BROOKINGS SOUTH. NORTH WINDS WILL INCREASE TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT LATE MONDAY AFTERNOON AND EVENING. THESE GUSTY NORTH WINDS WILL CONTINUE THROUGH LATE WEDNESDAY. * SEAS....SHORT PERIOD AND WIND WAVE DOMINATED 5 TO 7 FEET SEAS...INCREASING TO 6 TO 8 FEET LATE MONDAY AFTERNOON AND EVENING AND CONTINUING THROUGH WEDNESDAY. * AREAS AFFECTED..TODAY AND MONDAY MORNING...SMALL CRAFT CONDITIONS WILL AFFECT AREAS BEYOND 3 NM FROM SHORE BETWEEN CAPE BLANCO AND CAPE SEBASTIAN. SMALL CRAFT ADVISORY CONDITIONS WILL EXPAND ACROSS MOST THE AREA MONDAY AFTERNOON AND EVENING AND PERSIST THROUGH WEDNESDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-221015- /O.EXT.KMFR.SC.Y.0081.160822T0600Z-160824T0600Z/ /O.NEW.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 215 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM TUESDAY TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM TUESDAY TO 11 PM PDT WEDNESDAY. * WINDS...INCREASING TO NORTH 15 TO 25 KT LATE THIS EVENING. WINDS WILL INCREASE FURTHER TO 20 TO 25 KT WITH GUSTS TO 30 KT MONDAY AFTERNOON AND EVENING...THEN SIMILAR WINDS ARE EXPECTED ON TUESDAY. * SEAS....WIND WAVE DOMINATED AT 5 TO 7 FEET...INCREASING TO 6 TO 8 FEET LATE MONDAY AFTERNOON AND MONDAY EVENING. STEEP SEAS WILL CONTINUE THROUGH WEDNESDAY NIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL BE FROM ABOUT CAPE ARAGO SOUTHWARD THROUGH MONDAY MORNING...THEN SMALL CRAFT CONDITIONS WILL AFFECT MOST THE AREA MONDAY AFTERNOON THROUGH TUESDAY. SEAS HAZARDOUS TO SMALL CRAFT WILL AFFECT MOST THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-221015- /O.EXT.KMFR.SC.Y.0080.000000T0000Z-160825T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 215 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT MONDAY AFTERNOON AND EVENING...THEN PERSISTING THROUGH LATE WEDNESDAY. * SEAS....WIND WAVE DOMINATED AT 6 TO 8 FEET...INCREASING TO 7 TO 9 FEET LATE MONDAY AFTERNOON THROUGH WEDNESDAY. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FROM 3 TO 40 NM OFFSHORE BETWEEN CAPE BLANCO AND CAPE SEBASTIAN THIS EVENING. SMALL CRAFT ADVISORY CONDITIONS WILL EXPAND ACROSS THE AREA TONIGHT INTO MONDAY THEN PERSIST THROUGH WEDNESDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
273 WHUS76 KMFR 220922 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 222 AM PDT MON AUG 22 2016 PZZ356-222230- /O.CON.KMFR.SC.Y.0080.000000T0000Z-160825T0600Z/ /O.CON.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 222 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON AND EVENING...EXCEPT FOR LIGHTER WINDS OF 10 TO 15 KT WITHIN 5 NM OF SHORE FROM BROOKINGS SOUTH. * SEAS...WIND WAVE DOMINATED 5 TO 7 FEET...INCREASING TO 6 TO 8 FEET LATE THIS AFTERNOON AND EVENING, THEN CONTINUING THROUGH WEDNESDAY. * AREAS AFFECTED...CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED BEYOND 3NM FROM SHORE BETWEEN CAPE BLANCO AND CAPE SEBASTIAN EARLY THIS MORNING, THEN WILL EXPAND ACROSS MOST OF THE AREA THIS AFTERNOON AND EVENING, THEN PERSIST THROUGH WEDNESDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-222230- /O.CON.KMFR.SC.Y.0081.000000T0000Z-160824T0600Z/ /O.CON.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 222 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... * WINDS...NORTH 15 TO 25 KT INCREASING TO 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING...THEN SIMILAR WINDS ARE EXPECTED ON TUESDAY. * SEAS....WIND WAVE DOMINATED AT 5 TO 7 FEET...INCREASING TO 6 TO 8 FEET LATE THIS AFTERNOON AND EVENING. STEEP SEAS WILL CONTINUE THROUGH WEDNESDAY NIGHT. * AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL BE FROM ABOUT CAPE ARAGO SOUTHWARD THROUGH THIS MORNING...THEN SMALL CRAFT CONDITIONS WILL AFFECT MOST THE AREA THIS AFTERNOON THROUGH TUESDAY. SEAS HAZARDOUS TO SMALL CRAFT WILL AFFECT MOST OF THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-222230- /O.CON.KMFR.SC.Y.0080.000000T0000Z-160825T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 222 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND EVENING...THEN PERSISTING THROUGH LATE WEDNESDAY. * SEAS....WIND WAVE DOMINATED AT 6 TO 8 FEET...INCREASING TO 7 TO 9 FEET LATE THIS AFTERNOON THROUGH WEDNESDAY. * AREAS AFFECTED...ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ MAS HTTP://WWW.WEATHER.GOV/MEDFORD
714 WHUS76 KMFR 222134 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 234 PM PDT MON AUG 22 2016 PZZ370-231045- /O.CON.KMFR.SC.Y.0081.000000T0000Z-160824T0600Z/ /O.EXT.KMFR.SW.Y.0088.160824T0600Z-160826T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 234 PM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT FRIDAY... * WINDS...NORTH 20 TO 25 KT THROUGH TUESDAY EVENING WITH GUSTS TO 30 KT IN THE AFTERNOONS AND EVENINGS. NORTH WINDS WILL LOWER SLIGHTLY TO 15 TO 20 KT TUESDAY NIGHT AND PERSIST THROUGH THURSDAY. * SEAS....WIND WAVE DOMINATED 6 TO 8 FEET. * AREAS AFFECTED... SMALL CRAFT CONDITIONS WILL AFFECT ALL OF THE AREA THIS AFTERNOON THROUGH TUESDAY EVENING. SEAS HAZARDOUS TO SMALL CRAFT WILL AFFECT THE AREA TUESDAY NIGHT THROUGH THURSDAY NIGHT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-231045- /O.EXT.KMFR.SC.Y.0080.000000T0000Z-160826T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 234 PM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND EVENING...PERSISTING THROUGH WEDNESDAY EVENING...THEN BECOMING 15 TO 25 KT WEDNESDAY NIGHT AND THURSDAY. * SEAS....WIND WAVE DOMINATED AT 7 TO 9 FEET. * AREAS AFFECTED...ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-231045- /O.CON.KMFR.SC.Y.0080.000000T0000Z-160825T0600Z/ /O.CON.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 234 PM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 PM TUESDAY TO 11 PM PDT WEDNESDAY... * WINDS...NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT LATE THIS AFTERNOON AND EVENING...PERSISTING THROUGH TUESDAY EVENING...THEN BECOMING NORTH 15 TO 25 KT WITH GUSTS TO 30 KT ON WEDNESDAY. LIGHTER WINDS ARE EXPECTED SOUTH OF BROOKINGS WITHIN 5 NM OF SHORE THROUGH THIS EVENING. * SEAS...WIND WAVE DOMINATED 6 TO 8 FEET THROUGH WEDNESDAY...EXCEPT FOR 5 TO 6 FEET WITHIN 5 NM OF SHORE SOUTH OF BROOKINGS. * AREAS AFFECTED...ALL AREAS WILL BE AFFECTED BY CONDITIONS HAZARDOUS TO SMALL CRAFT THIS AFTERNOON THROUGH WEDNESDAY. STRONGEST WINDS ARE EXPECTED BEYOND 3 NM FROM SHORE THROUGH TUESDAY EVENING...THEN BEYOND 8 NM FROM SHORE ON WEDNESDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-231045- /O.CON.KMFR.SC.Y.0081.000000T0000Z-160824T0600Z/ /O.CON.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 234 PM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 PM TUESDAY TO 11 PM PDT WEDNESDAY... * WINDS...NORTH 20 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND EVENING...BECOMING NORTH 15 TO 20 KT WITH GUSTS TO 25 KT ON TUESDAY. * SEAS....WIND WAVE DOMINATED AT 6 TO 8 FEET...THEN 6 TO 7 FEET TUESDAY AND WEDNESDAY. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL AFFECT MOST THE AREA THIS AFTERNOON THROUGH TUESDAY EVENING. SEAS HAZARDOUS TO SMALL CRAFT WILL AFFECT MOST OF THE AREA THROUGH WEDNESDAY EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
919 WHUS76 KMFR 231027 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 327 AM PDT TUE AUG 23 2016 PZZ356-232330- /O.UPG.KMFR.SC.Y.0080.000000T0000Z-160825T0600Z/ /O.NEW.KMFR.SE.W.0060.160823T1800Z-160824T0000Z/ /O.NEW.KMFR.SW.Y.0089.160823T1027Z-160824T0000Z/ /O.NEW.KMFR.SC.Y.0082.160823T1027Z-160825T0600Z/ /O.CAN.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 327 AM PDT TUE AUG 23 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING FOR PART OF THE MARINE ZONE 356...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOW UNTIL 11 PM PDT WEDNESDAY. * SEAS...WIND DOMINATED AND STEEP AT 5 TO 8 FEET AT 7 SECONDS THROUGH LATE THIS MORNING...THEN BECOMING VERY STEEP AT 8 TO 10 FEET THIS AFTERNOON. SEAS ARE EXPECTED TO SUBSIDE TO AROUND 5 FEET LATE THIS EVENING. * WINDS...NORTH 20 TO 30 KT UNTIL LATE WEDNESDAY EVENING WITH OCCASIONAL GUSTS TO 35 KT LATE IN THE AFTERNOON AND EVENING. LIGHTER WINDS ARE EXPECTED FROM BROOKINGS SOUTHWARD AND WITHIN 3 NM OF SHORE. * AREAS AFFECTED...ALL AREAS BEYOND 3 NM FROM SHORE WILL BE AFFECTED BY CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY THROUGH WEDNESDAY. STRONGEST WINDS ARE EXPECTED BEYOND 5 NM FROM SHORE. VERY STEEP SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE FROM PORT ORFORD TO CAPE FERRELO THIS AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-232330- /O.CAN.KMFR.SC.Y.0081.000000T0000Z-160824T0600Z/ /O.NEW.KMFR.SW.Y.0089.160823T1027Z-160824T0000Z/ /O.CAN.KMFR.SW.Y.0088.160824T0600Z-160826T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 327 AM PDT TUE AUG 23 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS....WIND WAVE DOMINATED AT 6 FEET AND A 7 SECOND PERIOD. SEAS ARE EXPECTED TO SUBSIDE TO 5 FEET LATE THIS AFTERNOON. * AREAS AFFECTED...THE ENTIRE AREA OF MARINE ZONE 370 IS AFFECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-232330- /O.CAN.KMFR.SC.Y.0081.000000T0000Z-160824T0600Z/ /O.NEW.KMFR.SW.Y.0089.160823T1027Z-160824T0000Z/ /O.CAN.KMFR.SW.Y.0088.160824T0600Z-160825T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 327 AM PDT TUE AUG 23 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS....WIND WAVE DOMINATED AT 6 FEET AND A 7 SECOND PERIOD. SEAS ARE EXPECTED TO SUBSIDE TO 5 FEET LATE THIS AFTERNOON. * AREAS AFFECTED...BEYOND 5 NM FROM SHORE FROM FLORENCE TO CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-232330- /O.UPG.KMFR.SC.Y.0080.000000T0000Z-160826T1200Z/ /O.NEW.KMFR.SE.W.0060.160823T1800Z-160824T0000Z/ /O.NEW.KMFR.SW.Y.0089.160823T1027Z-160824T0000Z/ /O.NEW.KMFR.SC.Y.0082.160823T1027Z-160825T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 327 AM PDT TUE AUG 23 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOW UNTIL 11 PM PDT WEDNESDAY. * SEAS...WIND DOMINATED AND STEEP AT 7 TO 9 FEET AT 8 SECONDS THROUGH LATE THIS MORNING...THEN BECOMING VERY STEEP AT 8 TO 10 FEET THIS AFTERNOON. SEAS ARE EXPECTED TO SUBSIDE TO AROUND 8 FEET LATE THIS EVENING AND REMAIN NEAR 8 FEET THROUGH THURSDAY. * WINDS...NORTH 25 TO 30 KT UNTIL LATE WEDNESDAY EVENING WITH OCCASIONAL GUSTS TO 35 KT LATE IN THE AFTERNOON AND EVENING. * AREAS AFFECTED...THE ENTIRE MARINE ZONE 376 WHICH IS BEYOND 10 NM FROM CAPE BLANCO TO POINT ST GEORGE IS AFFECTED. THE STRONGEST WINDS AND STEEPEST SEAS WILL BE FROM 10 NM OFF PORT ORFORD TO 20 NM OFF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 2:41 PM PDT, 25 minutes earlier.
Area forecast discussion, Aug 20, 2:41 PM PDT, 25 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Medford OR
241 PM PDT SAT AUG 20 2016
.DISCUSSION...Temperatures are heating up once again this afternoon,
but they are a tad lower compared to this time yesterday. Triple digit
readings will be common for most west side valley locations with more
records being broken. Here is a recap of record highs for today.
Medford: 103 (1961)
Roseburg: 100 (1961)
Klamath Falls: 94 (2009)
Mount Shasta: 99 (1950)
Montague: 103 (1967)
The latest surface analysis shows the thermal trough positioned
along the Cascades with weak onshore flow near and at the coast.
Current visible image shows clear skies over most of the CWA. There
are some cu build ups over the higher terrain in northern Cal and
the marine stratus is hugging the coastline from about Bandon north.
Numbers aside, it's going to be HOT again this afternoon. Therefore
use extreme caution when outside, especially for the young and old,
even healthy adults. Everyone needs to avoid exerting themselves out
of doors through this evening, avoid direct sun and drink plenty of
water. A heat advisory remains in effect through this evening. See
PDXNPWMFR for details.
The upper ridge will flatten out Sunday as an upper trough in the
southern Alaska Panhandle will move southeast. This will knock max
temperatures down another 3-5 degrees or so, but that's still almost
10 degrees above normal and readings will still flirt near triple
digits in many interior west side valley locations. There's marginal
instability Sunday afternoon, but there's no trigger and mid level
moisture is lacking, so were not expecting any thunderstorms.
However 700 mb winds will be stronger (between 15-20 kts) Sunday
afternoon and this along with a tighter pressure gradient could
result in gusty winds at times east of the Cascades and in Modoc
County which could be a concern for the fire weather folks. More
details on this will be addressed in the fire weather discussion.
The upper trough will swing north of our area along the
Washington/B.C. border and bring probably the coolest day of the
period on Monday. Even then they will still be 5-7 degrees above
normal. There is a higher concern for gusty winds along and east of
the Cascades which could result in near or critical fire conditions.
Of particular concern will be the Withers Fire near Paisley.
The models remain in fairly good agreement with the overall pattern
for most of next week. An upper ridge sets up over the eastern
Pacific and is expected to remain there through Wednesday, then it
will inch closer to our CWA next Thursday and Friday. Temperatures
will heat up once again and could get near the triple digit mark in
Medford again by next Thursday and Friday. -Petrucelli
&&
.AVIATION...20/18Z TAF cycle...IFR stratus linger on the coast south
of Cape Blanco, but should dissipate by mid afternoon. Otherwise the
forecast area is clear. IFR stratus will return to the coastal waters
this evening and push inland by sunrise. However, it is not expected
to spill over into the RBG area. Sven
&&
.MARINE...Updated 1050 AM PDT, Saturday 20 August 2016...Fresh
northwest swell will slowly diminish today as a thermal trough
shifts inland. The thermal trough returns on Sunday, then
strengthens on Monday with increasing northerly winds.
Winds about 5 to 30 NM offshore from around Cape Blanco to Gold
Beach could reach low end small craft advisory criteria during
Sunday afternoon and evening. The thermal trough is expected to
strengthen on Monday with advisory conditions developing over much
of the waters. North winds will be weakest north of Cape Arago while
conditions in the outer waters south of Gold Beach may approach or
reach gale force.
Wind dominated seas will continue into the middle of next week with
the highest seas in the outer waters south of Cape Blanco.
Spilde/Sven
&&
.FIRE WEATHER...Updated 100 PM PDT Saturday 20 August 2016...
The hot streak will lessen as an upper level trough starts to swing
through the Pacific Northwest Sunday and Monday. With portions of
622 briefly reaching RFW criteria yesterday and todays relative
humidities being a little cooler there is a Red Flag warning in
place today for the same area. With a Haines of 6 today and tomorrow
over the Withers fire have continued the RFW today and upgraded the
watch to a warning for tomorrow.
Winds increase tomorrow the upper low begins to move into the
Pacific NW, with very low humidities over the region. This enhanced
the up valley flow in the Rogue valley of 622 and have issued a RFW
for this area again tomorrow. Gusty winds and very low humidities
will be present in Western Siskiyou county and the east side. With a
Haines of six on the Withers fire in addition to the high haines,
maintaining containment will be made more complicated.
The upper level trough moves inland Monday with the strongest winds
over the east side, mostly on ridges west of the Winter Rim, but
with the extremely dry fuel state, the existing Withers fire seeing
several days of extreme fire danger and downsloping winds from
the rim have included a narrow section of 625 in the watch for
Monday afternoon into the evening. Sven
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from noon to 9 PM PDT Sunday for ORZ624-625.
Fire Weather Watch from Monday afternoon through Monday evening
for ORZ624-625.
Red Flag Warning until 9 PM PDT this evening for ORZ625.
Heat Advisory until 2 AM PDT Sunday for ORZ023>026.
Red Flag Warning until 8 PM PDT this evening for ORZ622-623.
Red Flag Warning from 2 PM to 8 PM PDT Sunday for ORZ622.
CA...Red Flag Warning from noon to 9 PM PDT Sunday for CAZ285.
Heat Advisory until 2 AM PDT Sunday for CAZ080-081.
Red Flag Warning from 1 PM to 9 PM PDT Sunday for CAZ280.
Red Flag Warning until 9 PM PDT this evening for CAZ285.
Pacific Coastal Waters...None.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:34 PM PDT | Fire Weather Watch | MFR | Harney, Klamath, Lake | 24 hr |
| Aug 20, 2:34 PM PDT | Red Flag Warning | MFR | Harney, Jackson, Klamath, Lake | 30 hr |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.